Posted , 9 users are following.
30 year old healthy Male. Went to the urgent care facility from sharp pains in testicular region. Doctors said prostotitis and prescribed cipro 500mg. Instructions directed to take 2 tablets a day for 10 days. Yesterday was The first day I took it. I took my first dose at noon and my second around 10 hours later. I also took 600mg ib profen an hour after my second dose.
About 2 hours after my second dose I noticed I felt like I'd taken meth or something but without any euphoric feelings. I was wired and shaking like I'm having a panic attack. And then as the night progressed I noticed my knees starting making a "popping" sound. And the my ankles started hurting.
After about 6 hours of full blown panic the feeling of near death passed. However here I am now, about 24 hours later my left ankle and knee still hurt. And my legs feel a bit weak. I can still continue with my normal activities but the pain is there.
After my second dose I ceased taking the medication. I've read so many horror stories here I'm now panicked. I can't lose my ability to walk, because if that happens I lose the ability to provide for my family. Maybe it looking for a bit of optimism here lol.
If I only took 2 pills is that really enough to cause severe damage? How long does this crap stay in my body? I'm hoping because I immediately stopped the medicine I won't have lasting or debilitating damage.
Has anyone here got negative effects from only 2 pills? If so did you start getting better soon after ceasing the medication? I would appreciate any replys and good day
P. S. The ONLY warning on The bottle itself stated "may cause dizziness". And also to avoid to much direct sunlight.
2 likes, 12 replies